PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 47 | 1 | 29-40
Tytuł artykułu

Construction and properties of the Conley index

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
47
Numer
1
Strony
29-40
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Institute of Computer Science, Jagiellonian University, 30-072 Kraków, Poland
Bibliografia
  • [1] C. C. Conley, Isolated invariant sets and the Morse index, CBMS no. 38, A.M.S., Providence, R.I., 1978.
  • [2] T. Kaczynski, Conley index for set valued maps: from theory to computation, this volume.
  • [3] M. Mrozek, The Conley Index on Compact ANR's is of Finite Type, Results in Math. 18 (1990), 306-313.
  • [4] M. Mrozek, Shape Index and Other Indices of Conley Type for Continuous Maps on Locally Compact Metric Spaces, Fundamenta Mathematicae 145 (1994), 15-37.
  • [5] M. Mrozek and K. P. Rybakowski, Cohomological Conley Index for Continuous Maps on Metric Spaces, J. Diff. Equ. 90.1 (1991), 143-171.
  • [6] J. W. Robbin and D. Salamon, Dynamical systems, shape theory and the Conley index, Erg. Th. and Dynam. Sys. 8* (1988), 375-393.
  • [7] K. P. Rybakowski, On the Homotopy Index for Infinite Dimensional Semiflows, Trans. AMS 269 (1982), 351-382.
  • [8] A. Szymczak, The Conley index for discrete dynamical systems, Topology and its Applications 66(1995), 215-240.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv47i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.